# SDR DALA2024093009534

- Difficulty date: September 19, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0582637) FWD CARGO COMPARTMENT BTW BS 500B TO BS 500C L/H SIDE HAS DAMAGED BAFFLE. REMOVED AND REPLACED FWD CARGO INTERCOSTAL BAFFLE BETWEEN STA 500B - 500C L/H SIDE FLOOR IAW B737 SRM 51-40-02 AND BOEING DWG# 143A7505.
